shaky
shaky asks:
Q:

Can H1N1 cause leg pain, joint and muscle?

In Topics: H1N1 Flu (Swine Flu)
> 60 days ago

|

Expert

Wayne Yankus
Dec 19, 2009
Subscribe to Expert

What the Expert Says:

Dear Shaky:

Not likely.  the most common side effects of the injection are pain at the site and for the mist the most common side effect is congestion temporarily. However, it is always possible to be coming down with an illness at the same time you were immunized.  Good luck and feel better.

Wayne Yankus, MD, FAAP
expert panelist: pediatrics

Did you find this answer useful?
2
yes
0
no

Additional Answers (2)


Did you find this answer useful?
1
yes
0
no
heenal
heenal writes:
yes It can be pain ful
> 60 days ago

Did you find this answer useful?
1
yes
0
no
Answer this question

Confirm

You are about to choose ${username}'s answer as the best answer.

Cancel | Continue

*You can change the best answer in the future if you think that you received a better answer

How likely are you to recommend Education.com to your friends and colleagues?

Not at all likely
Extremely likely